MathSciNet Relay Station
MathSciNet bibliographic data
MR1190213 11R29 (11R16)
Louboutin, Stéphane Détermination des corps quartiques cycliques totalement imaginaires à groupe des classes d'idéaux d'exposant $\leq 2$. (French) [Determining totally imaginary cyclic quartic fields with ideal class group of exponent $\leq 2$] Manuscripta Math. 77 (1992), no. 4, 385–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement